A Caltech Library Service

Fusion systems with alternating J‐components

Aschbacher, Michael (2020) Fusion systems with alternating J‐components. Journal of the London Mathematical Society, 102 (3). pp. 905-956. ISSN 0024-6107. doi:10.1112/jlms.12335.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We essentially determine the saturated 2‐fusion systems of J‐component type in which the centralizer of some fully centralized involution of maximal 2‐rank contains a component that is the 2‐fusion system of an alternating group A_n for some n ⩾ 8.

Item Type:Article
Related URLs:
URLURL TypeDescription
Aschbacher, Michael0000-0002-8380-0921
Additional Information:© 2020 The Authors. The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence. Issue Online: 03 December 2020; Version of Record online: 14 May 2020; Manuscript revised: 10 February 2020; Manuscript received: 05 June 2019. This work was partially supported by DMS NSF-1265587 and DMS NSF-1601063.
Funding AgencyGrant Number
Issue or Number:3
Classification Code:MSC: 20D05; 20E25 (primary)
Record Number:CaltechAUTHORS:20200515-104035073
Persistent URL:
Official Citation:Aschbacher, M. (2020), Fusion systems with alternating J‐components. J. London Math. Soc., 102: 905-956.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:103231
Deposited By: Tony Diaz
Deposited On:15 May 2020 17:47
Last Modified:16 Nov 2021 18:19

Repository Staff Only: item control page